ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Homotopic methods for semi-infinite optimization

Kosmol, P. and Muller-Wichards, D. (2001) Homotopic methods for semi-infinite optimization. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 36 (5). pp. 35-51. ISSN 00002-3043

[img]
Preview
PDF
Download (5Mb) | Preview

    Abstract

    Semi-infinite optimizationproblems are reformulated as liner approximation problems with respect to the (sublinear) maximum functional. The resulting problem is still ill posed in the sense that the solutions are neither unique, nor is the functional differentiable. Using the idea of ther classical Polya-algorithm for best Lp- approximations, the reformulated problem is replaced by a sequence of well posed problems, where the stabilitytheorem of convex optimization ensures the closedness of the algorithm. Within a nonlinear version of Tychonovs regularization method, the convergence estimates we present yield actual convergence to a second stge solution of the original problem.

    Item Type: Article
    Additional Information: Гомотопические методы полубесконечной оптимизации / П. Космол, Д. Мюллер-Вихардс.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 01 Oct 2012 15:04
    Last Modified: 03 Oct 2012 13:11
    URI: http://mathematics.asj-oa.am/id/eprint/466

    Actions (login required)

    View Item